# SDR P5CA2015072700056

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,123 hours, 1,454 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "AFT EQUIPMENT EXHAUST FAN 1" DISPLAYED AFTER GPU FAILED.  TESTED AFT EQUIPMENT COOLING EXHAUST FAN AND ERASED THE MESSAGE, CHECKED OK IAW AMM 21-58-00.
